Home > Research > Publications & Outputs > A generalised student's t-distribution

Links

Text available via DOI:

View graph of relations

A generalised student's t-distribution

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>01/2013
<mark>Journal</mark>Statistics and Probability Letters
Issue number1
Volume83
Number of pages8
Pages (from-to)70-77
<mark>State</mark>Published
Early online date7/09/12
<mark>Original language</mark>English

Abstract

We introduce a natural extension of the Student’s tt-distribution that also allows for a negative shape parameter or more commonly referred to as the degrees of freedom of this distribution. This distribution unifies all types of tail decay and allows extra flexibility in the kurtosis of the tt-distribution. We illustrate the use of this distribution with an application to pharmaceutical data.